# SDR 98ZZZX1795

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7229
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 11731743
- Condition: Defective
- Location: T/R
- Part time: 395 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADE PAINT PEELING CAUSING HIGH FREQUENCY VIBRATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
